# SDR AALA202404229229

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,879 hours, 38,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 02745
- Condition: Worn
- Location: Lt Wing Te Flap
- Part time: 47,602 hours, 21,484 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INTERCONNECTING STRUT OB FLAP ON LH WING  (1 EA)E-SIG: 66256C247AAE6FE2B5779BFF - 21APR2024T1942Z
